MathSciNet Relay Station
MathSciNet bibliographic data
MR2199176 (2006m:37002) 37A05 (28D05 37A15 37A30)
Ageev, Oleg N. Spectral rigidity of group actions: applications to the case ${\rm gr}\langle t,s;\ ts=st\sp 2\rangle$. Proc. Amer. Math. Soc. 134 (2006), no. 5, 1331–1338 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement